# SDR SWAA2021111727968

- Difficulty date: October 7, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N774SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27882
- Aircraft time: 69,284 hours, 41,071 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAILIZER INSPAR RIB ASSY #4 STIFFENER #2 LOWER CRACK NOTED.  PERFORMED HFEC INSP ON STIFFENER#2 LOWER CHORD IAW B737 NDT P6 51-00-00 PROC.23; 2EA CRACKS NOTED.  PERFORMED ROTO INSP ON STIFFENER#2 LOWER 8EA EXISTING HOLES IAW NDT P6 51-00-00 PROC.16; CRACKS NOTED ON 2EA HOLES. REMOVED CRACK HOLES RIB #4 STIFFENER #2 I/B AND O/B LOWER FLESH IAW B737 SRM 55-10-09-2R-REPAIR 5.; [04] VERIFIED STEP 3 (DAMAGE REMOVAL).; [05] PERFORMED HFEC INSP ON CUT OUT IAW B737 NDT P6 51-00-00 PROC.23; NO CRACKS
